Potential Analysis

, Volume 35, Issue 3, pp 223–251 | Cite as

Maximal Inequalities of the Itô Integral with Respect to Poisson Random Measures or Lévy Processes on Banach Spaces

  • Erika Hausenblas


We are interested in maximal inequalities satisfied by a stochastic integral driven by a Poisson random measure in a general Banach space.


Stochastic integral of jump type Poisson random measures Lévy process Inequalities 

Mathematics Subject Classifications (2010)

Primary 60H15 Secondary 60G57 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    de Acosta, A., Araujo, A., Giné, E.: On Poisson measures, Gaussian measures and the central limit theorem in Banach spaces. In: Probability on Banach Spaces. Adv. Probab. Relat. Top., vol. 4, pp. 1–68. Dekker, New York (1978)Google Scholar
  2. 2.
    Albeverio, S., Rüdiger, B.: Stochastic integrals and the Lévy–Ito decomposition theorem on separable Banach spaces. Stoch. Anal. Appl. 23, 217–253 (2005)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Applebaum, D.: Lévy processes and stochastic calculus. In: Cambridge Studies in Advanced Mathematics, vol. 93. Cambridge University Press, Cambridge (2004)Google Scholar
  4. 4.
    Applebaum, D.: Lévy processes and stochastic integrals in Banach spaces. Probab. Math. Stat. 27, 75–88 (2007)MathSciNetMATHGoogle Scholar
  5. 5.
    Araujo, A., Giné, E.: Type, cotype and Lévy measures in Banach spaces. Ann. Probab. 6, 637–643 (1978)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Bass, R.F., Cranston, M.: The Malliavin calculus for pure jump processes and applications to local time. Ann. Probab. 14, 490–532 (1986)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Brzeźniak, Z.: Stochastic partial differential equations in M-type 2 Banach spaces. Potential Anal. 4, 1–45 (1995)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Brzeźniak, Z., Hausenblas, E.: Maximal regularity for stochastic convolutions driven by Lévy processes. Probab. Theory Relat. Fields 145, 615–637 (2009)MATHCrossRefGoogle Scholar
  9. 9.
    Brzeźniak, Z., Hausenblas, E.: Martingale Solutions for Stochastic Equation of Reaction Diffusion Type Driven by Lévy Noise or Poisson Random Measure (2010, submitted)Google Scholar
  10. 10.
    Burkholder, D.: Distribution function inequalities for martingales. Ann. Probab. 1, 19–42 (1973)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Burkholder, D., Davis, B., Gundy, R.: Integral inequalities for convex functions of operators on martingales. In: Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, vol. II, pp. 223–240. University of California Press, Berkeley (1972)Google Scholar
  12. 12.
    Davis, B.: On the integrability of the Martingale square function. Isr. J. Math. 8, 187–190 (1970)MATHCrossRefGoogle Scholar
  13. 13.
    Dettweiler, E.: Banach space valued processes with independent increments and stochastic integration. In: Probability in Banach spaces, vol. IV (Oberwolfach, 1982). Lecture Notes in Mathematics, vol. 990, pp. 54–83. Springer, Berlin (1983)CrossRefGoogle Scholar
  14. 14.
    Dettweiler, E.: A characterization of the Banach spaces of type p by Levy measures. Math. Z. 157, 121–130 (1077)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Garsia, A.: On a convex function inequality for martingales. Ann. Probab. 1, 171–174 (1973)MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes, 2nd edn. North-Holland Mathematical Library, vol. 24. North-Holland, Amsterdam (1989)MATHGoogle Scholar
  17. 17.
    Jacod, J., Shiryaev, A.: Limit Theorems for Stochastic Processes, 2nd edn. Grundlehren der Mathematischen Wissenschaften, vol. 288. Springer, Berlin (2003)MATHGoogle Scholar
  18. 18.
    Kallenberg, O.: Foundations of modern probability. In: Probability and its Applications (New York), 2nd edn. Springer, New York (2002)Google Scholar
  19. 19.
    Krasnoselśkiī, M., Rutickiī, J.: Convex Functions and Orlicz Spaces. Translated from the First Russian Edition by Leo F. Boron. Noordhoff, Groningen (1961)Google Scholar
  20. 20.
    Linde, W.: Probability in Banach Spaces—Stable and Infinitely Divisible Distributions, 2nd edn. Wiley-Interscience, New York (1986)MATHGoogle Scholar
  21. 21.
    Marinelli, C., Prévôt, C., Röckner, M.: Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise (English summary). J. Funct. Anal. 258(2), 616–649 (2010)MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    McConnell, T.: Decoupling and stochastic integration in UMD Banach spaces. Probab. Math. Stat. 10, 283–295 (1989)MathSciNetMATHGoogle Scholar
  23. 23.
    Neidhardt, A.L.: Stochastic Integrals in 2-Uniformly Smooth Banach Spaces. Ph.D. thesis, University of Wisconsin (1978)Google Scholar
  24. 24.
    Riedle, M., van Gaans, O.: Stochastic integration for Lévy processes with values in Banach spaces. Stoch. Process. Their Appl. 119, 1952–1974 (2009)MATHCrossRefGoogle Scholar
  25. 25.
    Peszat, S., Zabczyk, J.: Stochastic partial differential equations with Lévy noise. In: Encyclopedia of Mathematics and its Applications, vol. 113. Cambridge University Press, Cambridge (2007)Google Scholar
  26. 26.
    Protter, P., Talay, D.: The Euler scheme for Lévy driven stochastic differential equations. Ann. Probab. 25, 393–423 (1997)MathSciNetMATHCrossRefGoogle Scholar
  27. 27.
    Roberts, W., Varberg, D.: Convex functions. In: Pure and Applied Mathematics, vol. 57. Academic, New York (1973)Google Scholar
  28. 28.
    Rüdiger, B.: Stochastic integration with respect to compensated Poisson random measures on separable Banach spaces. Stoch. Stoch. Rep. 76, 213–242 (2004)MathSciNetMATHCrossRefGoogle Scholar
  29. 29.
    van Neerven, J., Veraar, M., Weis, L.: Stochastic integration in UMD Banach spaces. Ann. Probab. 35, 1438–1478 (2007)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Department of Mathematics and Information TechnologyMontana University of LeobenLeobenAustria

Personalised recommendations